On a theorem of Hanner and Dowker

McCandless, Byron H.

Portugaliae mathematica (1967)

  • Volume: 26, Issue: 4, page 479-482
  • ISSN: 0032-5155

How to cite


McCandless, Byron H.. "On a theorem of Hanner and Dowker." Portugaliae mathematica 26.4 (1967): 479-482. <http://eudml.org/doc/115050>.

author = {McCandless, Byron H.},
journal = {Portugaliae mathematica},
keywords = {topology},
language = {eng},
number = {4},
pages = {479-482},
publisher = {Sociedade Portuguesa de Matemática},
title = {On a theorem of Hanner and Dowker},
url = {http://eudml.org/doc/115050},
volume = {26},
year = {1967},

AU - McCandless, Byron H.
TI - On a theorem of Hanner and Dowker
JO - Portugaliae mathematica
PY - 1967
PB - Sociedade Portuguesa de Matemática
VL - 26
IS - 4
SP - 479
EP - 482
LA - eng
KW - topology
UR - http://eudml.org/doc/115050
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.